It is currently Thu Aug 17, 2017 7:43 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sun Nov 27, 2011 7:55 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 26, 2011 8:58 pm
Posts: 18
OK so i've been on 15 mg of oxycodone every 5-6 hours for the last month....
so about 50 mg per day, for the past week. before that was 50mg oxy per day with added dilaudid maybe about 6 -10 mg IV per day (not sure exactly, i was in the hospital on a push button PCA)....

I have plenty of beup. laying around, and I'm trying to figure out the correct dose...

IS IT SUPPOSED TO MAKE ME FEEL GOOD? LIKE OTHER OPIATES?

yesterday morning took the last 5 mg of oxy, and have been tapering down the last few days....

last night took 0.5mg of subutex and 25mg hydroxyzine and 1 clonodine ... this morning took .5mg of subutex/ 25mg hydroxyzine/ and 1 neurontin and 1 aleve...

at 3 pm i just took 0.5 mg of subutex....

now it's about 4pm and im not feeling too good... not horrible like full on withdrawl....but not good by any means... a little jittery and foggy, and still feel the regular pain in my hip, only slightly offset.... man this sucks... zero euphoria...only kind of jittery......any ideas anyone please? :?: It's giving me this sort of totally flat apathetic feeling... but not enjoyable by any means, and little to no effect on pain.... is that as good as it gets???


Like I have this sort of foggy head ache that i get when i dont have opiates and it goes away immediately with oxy use. However this is not going away.... can anyone relate to that? and would taking more at this point clear that fog in my head or create more?????? so confused here... I've only used such small amounts that I dont know what a larger dose can do....

would i benefit from taking more? or would it just prevent sleep tonight, and do little more in terms of good effects?

Does it actually make you feel good? because I'm not getting any signfiicant relief. I would like to think I can just take more until it equals a dose of oxycodone, but i'm not sure if that is how it works :?: :arrow: is this how it works or not?

I thank you for your time, and prompt response.....

Sincerely,
me


Last edited by auspicious on Sun Nov 27, 2011 8:24 pm, edited 1 time in total.

Top
 Profile  
 
 Post subject: also....
PostPosted: Sun Nov 27, 2011 8:20 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 26, 2011 8:58 pm
Posts: 18
it is supposed to stop cravings becuase i'm full on craving oxy or any opiate right now.....

perhaps even more so....

come one people...20 people look and no reply... i could really use som advice here... i promise to pay it forward.

thanks. :?


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 27, 2011 8:38 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Sep 20, 2011 9:31 pm
Posts: 182
I would think being you have just started subs you will need more than .5 mg I started on 4 mg then you can go up if needed. I've read where people start at 8mg. I would take at least 4 mg to begin then adjust. You my feel your sibs but not get high off of it, not like oxy for sure.
Good luck

_________________
Dreams are only Dreams unless you persue them


Top
 Profile  
 
Our Sponsors
 Post subject: thank you
PostPosted: Sun Nov 27, 2011 8:53 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 26, 2011 8:58 pm
Posts: 18
thanks very much for posting....ok ... becuase i've read other places that less is more when comes to buep. I dont know what they meant...

I had originally tried to do it "my way" and keep a low dose more frequently. But this time i'm comming off of quite a bit more oxy....

and at 1.5 mg very little relief.... I'm going to take a bit more and see if it will help.... cravings are bad at this point....

i just dont want to take it too late because of sleep issues i had last time... ok so i'm going to take 1mg more for now and see how that goes....

:?: Does anyone know up to what dose I would be able to feel the increased effects? :?: because i hear some people say it is a ceiling effect at 4mg, and some really heavy users report relief at very small doses of subutex...

Its very confusing... I'm going to try 1 more mg and I'll report back, so if anyone reads this maybe it will help them too.

thanks again... any more input is appreciated.


Top
 Profile  
 
PostPosted: Sun Nov 27, 2011 11:15 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
auspicious wrote:
OK so i've been on 15 mg of oxycodone every 5-6 hours for the last month....
so about 50 mg per day, for the past week. before that was 50mg oxy per day with added dilaudid maybe about 6 -10 mg IV per day (not sure exactly, i was in the hospital on a push button PCA)....

I have plenty of beup. laying around, and I'm trying to figure out the correct dose...

IS IT SUPPOSED TO MAKE ME FEEL GOOD? LIKE OTHER OPIATES?

yesterday morning took the last 5 mg of oxy, and have been tapering down the last few days....

last night took 0.5mg of subutex and 25mg hydroxyzine and 1 clonodine ... this morning took .5mg of subutex/ 25mg hydroxyzine/ and 1 neurontin and 1 aleve...

at 3 pm i just took 0.5 mg of subutex....

now it's about 4pm and im not feeling too good... not horrible like full on withdrawl....but not good by any means... a little jittery and foggy, and still feel the regular pain in my hip, only slightly offset.... man this sucks... zero euphoria...only kind of jittery......any ideas anyone please? :?: It's giving me this sort of totally flat apathetic feeling... but not enjoyable by any means, and little to no effect on pain.... is that as good as it gets???


Like I have this sort of foggy head ache that i get when i dont have opiates and it goes away immediately with oxy use. However this is not going away.... can anyone relate to that? and would taking more at this point clear that fog in my head or create more?????? so confused here... I've only used such small amounts that I dont know what a larger dose can do....

would i benefit from taking more? or would it just prevent sleep tonight, and do little more in terms of good effects?

Does it actually make you feel good? because I'm not getting any signfiicant relief. I would like to think I can just take more until it equals a dose of oxycodone, but i'm not sure if that is how it works :?: :arrow: is this how it works or not?

I thank you for your time, and prompt response.....

Sincerely,
me




to AUSP...I would take 8 mg. at least and wait about and hour..if not relief take 12...I started out on 16mg. You probably won't get the "high" from it but you will feel much better, withdrawals will go away and your pain should be helped (without the euphoria)...good luck...Judy


Top
 Profile  
 
 Post subject:
PostPosted: Sun Nov 27, 2011 11:48 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Are you being prescribed Subutex, or is this self-medication?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 28, 2011 7:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I agree that you needed way more than what you were taking. Where are you at with your induction today?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group